# SDR VTZA97377

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 911
- System (JASC): 2730 · Elevator Control System
- Part: Trim Jacks
- Condition: Lack Of Lube
- Location: Elev Trim
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BWI/IAD - FLT 6208 - DURING CRUISE AT 0740 HOURS ON 7-8-97, AIRCRAFT MADE A SCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS ELEVATOR TRIM BINDING.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CHECKED CABLE TENSION AND FOUND TO BE WITHIN LIMITS PLUS LUBED TRIM JACKS.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
